# SDR SWAA2021081589924

- Difficulty date: June 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLE AT ACB BS942 RBL12 WL179. MARKED / REMOVED AND REPLACED TRACK AT ACB BS887 TO BS947 RBL12 WL179 IAW SRM 51-40-02-0G-0 AND DWG 147A7500 CORROSION OUT OF LIMITS.
